# SDR FDEA201010114003

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 77,776 hours, 31,410 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR3 LEADING SLAT ANTI-ICE DUCT UPPER INBD CUTOUT CRACKED APPROX .5 INCH.  CRACKED AREA REPAIRED AS PER EA 8-5710-143448.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 111.
